Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 46, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 29, 2005, 10:13 PM CDT for Fayette County, Iowa. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2005, 10:13 PM CDT (03:13 UTC)
- Expired
- Jun 29, 2005, 11:00 PM CDT
- In force
- 47 min
- Issued by
- NWS La Crosse, WI
- Area
- Counties, with a storm outline in the text
County Fayette County, IA
The radar
The La Crosse radar (KARX), 124 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 10:30 PM CDT | TSTM WND DMG | West Union, IA | POWER LINES DOWN IN WEST UNION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 9:15 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.2 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1049 J/kg
- Mixed-layer CIN
- -131 J/kg
- Mixed-layer LCL
- 1913 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KARX 300313
SVRARX
IAC065-300400-
/O.NEW.KARX.SV.W.0046.050630T0313Z-050630T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
1013 PM CDT WED JUN 29 2005
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FAYETTE COUNTY IN NORTHEAST IOWA
* UNTIL 1100 PM CDT
* AT 1013 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING LARGE HAIL...AND DAMAGING WINDS 5 MILES WEST
OF HIGHWAY 93 AND COUNTY V 68...OR ABOUT 15 MILES NORTHWEST OF
OELWEIN. THE SEVERE THUNDERSTORM WAS MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MAYNARD AND RICHFIELD AROUND 1020 PM CDT...
HAWKEYE AND RANDALIA AROUND 1025 PM CDT...
FAYETTE AND ARLINGTON AROUND 1030 PM CDT...
ALBANY AND ST. LUCAS AROUND 1035 PM CDT...
BRAINARD AND COUNTY ROADS W 42 AND B 40 AROUND 1040 PM CDT...
THIS SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS AROUND 60 MPH. FOR YOUR PROTECTION...MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS AND STAY
AWAY FROM WINDOWS.
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 4264 9208 4280 9208 4289 9209 4290 9207
4306 9207 4308 9204 4308 9162 4265 9162
$$
SCHRECK5 follow-up statements
000
WWUS53 KARX 300324
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1024 PM CDT WED JUN 29 2005
IAC065-300400-
/O.CON.KARX.SV.W.0046.000000T0000Z-050630T0400Z/
FAYETTE IA-
1024 PM CDT WED JUN 29 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR FAYETTE COUNTY...
AT 1024 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER HIGHWAY 93 AND COUNTY V 68...OR ABOUT 13 MILES NORTHWEST OF
OELWEIN. THE SEVERE STORM WAS MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...HAWKEYE AND MAYNARD AROUND
1030 PM CDT...FAYETTE AND ST. LUCAS AROUND 1035 PM CDT...ALBANY AND
WEST UNION AROUND 1040 PM CDT...ARLINGTON AND WADENA AROUND 1045 PM
CDT...CLERMONT AND ELGIN AROUND 1050 PM CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4264 9208 4280 9208 4289 9209 4290 9207
4306 9207 4308 9204 4308 9162 4265 9162
$$
SCHRECK000
WWUS53 KARX 300335
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1035 PM CDT WED JUN 29 2005
IAC065-300400-
/O.CON.KARX.SV.W.0046.000000T0000Z-050630T0400Z/
FAYETTE IA-
1035 PM CDT WED JUN 29 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR FAYETTE COUNTY...
AT 1035 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER HIGHWAY 93 AND COUNTY W 14...OR ABOUT 10 MILES SOUTHWEST OF
WEST UNION. THE SEVERE STORM WAS MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...FAYETTE AND WEST UNION AROUND
1040 PM CDT...ALBANY AND COUNTY ROAD W 45 AND 187 AROUND 1045 PM
CDT...ARLINGTON AND WADENA AROUND 1050 PM CDT...MONTAUK HISTORIC SITE
AND HIGHWAYS 3 AND 187 AROUND 1055 PM CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4264 9208 4280 9208 4289 9209 4290 9207
4306 9207 4308 9204 4308 9162 4265 9162
$$
SCHRECK000
WWUS53 KARX 300338
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1037 PM CDT WED JUN 29 2005
IAC065-300400-
/O.CON.KARX.SV.W.0046.000000T0000Z-050630T0400Z/
FAYETTE IA-
1037 PM CDT WED JUN 29 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR FAYETTE COUNTY...
THE PUBLIC MEASURED A WIND GUST OF 61 MPH IN 1 MILE EAST OF SUMNER
AT 1023 PM WITH WIND EQUIPMENT.
AT 1037 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL 2 MILES WEST OF HIGHWAY 93 AND COUNTY W 14...OR ABOUT 11 MILES
SOUTHWEST OF WEST UNION. THE SEVERE STORM WAS MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...FAYETTE AND WEST UNION AROUND
1045 PM CDT...ALBANY AND BRAINARD AROUND 1050 PM CDT...ARLINGTON AND
WADENA AROUND 1055 PM CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4264 9208 4280 9208 4289 9209 4290 9207
4306 9207 4308 9204 4308 9162 4265 9162
$$
SCHRECK000
WWUS53 KARX 300349
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1048 PM CDT WED JUN 29 2005
IAC065-300400-
/O.CON.KARX.SV.W.0046.000000T0000Z-050630T0400Z/
FAYETTE IA-
1048 PM CDT WED JUN 29 2005
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR FAYETTE COUNTY...
A WIND GUST OF 38 MPH WAS MEASURED AT OELWEIN AIRPORT AT 1035 PM.
AT 1048 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM PRODUCING DAMAGING WINDS AROUND 60 MPH AND PENNY SIZE
HAIL OVER DONNAN...OR ABOUT 5 MILES SOUTH OF WEST UNION. THE SEVERE
STORM WAS MOVING EAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...BRAINARD AND COUNTY ROADS 3
AND W 45 AROUND 1055 PM CDT...ARLINGTON AND WADENA AROUND 1100 PM
CDT...
PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
TAKE COVER IN A BASEMENT OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR
AND STAY AWAY FROM WINDOWS
LAT...LON 4264 9208 4280 9208 4289 9209 4290 9207
4306 9207 4308 9204 4308 9162 4265 9162
$$
SCHRECK000
WWUS53 KARX 300358 RRA
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1058 PM CDT WED JUN 29 2005
IAC065-300408-
/O.EXP.KARX.SV.W.0046.000000T0000Z-050630T0400Z/
FAYETTE IA-
1058 PM CDT WED JUN 29 2005
...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY WILL BE
ALLOWED TO EXPIRE...
THE STRONGEST PART OF THE THUNDERSTORMS HAS MOVED OUT OF THE WARNED
AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING FOR FAYETTE COUNTY
HAS EXPIRED. STORMS WILL LINGER IN THE AREA THOUGH BRINGING HEAVY
RAIN AND FREQUENT LIGHTNING.
LAT...LON 4264 9208 4280 9208 4289 9209 4290 9207
4306 9207 4308 9204 4308 9162 4265 9162
$$
SHEAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:53 PM CDT, 7 hours 20 minutes earlier.
Area forecast discussion, Jun 29, 2:53 PM CDT, 7 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 253 PM CDT WED JUN 29 2005 .SHORT TERM...TODAY THROUGH SATURDAY MAIN FORECAST CONCERN IS SEVERE WEATHER POTENTIAL FOR THIS EVENING AND INTO TONIGHT. LATEST WATER VAPOR SATELLITE IMAGERY INDICATES TWO SHORTWAVES TROUGHS OVER SOUTH DAKOTA AND WESTERN IOWA. LATEST RADAR MOSAIC INDICATES LINE OF SHOWERS AND THUNDERSTORMS EXTENDING FROM CENTRAL MINNESOTA TO EASTERN IOWA. THIS IS RESPONSE TO LAPS 850MB MOISTURE TRANSPORT VECTORS. LATEST 18Z SURFACE ANALYSIS INDICATES SURFACE LOW OVER EASTERN DAKOTAS WITH WARM FRONT EXTENDING SOUTHEAST INTO EASTERN IOWA AND WESTERN ILLINOIS. COLD FRONT EXTENDS SOUTH FROM LOW INTO CENTRAL KANSAS. BOTH THE 12Z GFS AND NAM IN GOOD AGREEMENT IN BUILDING UPPER LEVEL RIDGE INTO FORECAST AREA FRIDAY AND SATURDAY. 12Z GFS HAS A SLIGHTLY BETTER HANDLE ON CURRENT UPPER LEVEL FEATURES PER LATEST WATER VAPOR IMAGERY. BOTH NAM AND GFS HAVE A GOOD HANDLE ON CURRENT SURFACE FEATURES AND MOISTURE LEVELS PER LATEST VISIBLE SATELLITE IMAGERY. WILL TAKE A BLEND THROUGH FORECAST PERIOD. SURFACE LOW AND ASSOCIATED FRONTS WILL TRACK EAST ACROSS FORECAST AREA THIS EVENING AND TONIGHT. GOOD INSTABILITY OUT AHEAD OF SURFACE FRONTS WITH RUC40 INDICATING SURFACE BASE CAPE OF 3000-3500 J/KG ACROSS FORECAST AREA BY 03Z. RUC40 INDICATING 0-6KM SHEAR OF 40-45 KNOTS THIS EVENING AND 0-3KM SHEAR OF 30-35 KNOTS ACROSS FORECAST AREA. FEEL SUPERCELL THUNDERSTORMS WILL DEVELOP ALONG WARM FRONT LATE THIS AFTERNOON AND EVENING ACROSS FORECAST AREA. RUC40 INDICATES 0- 1KM SHEAR OF 35 KNOTS ACROSS FORECAST AREA BY 03Z AND 0-1KM STORM RELATIVE HELICITY OF 250-325 M2/S2. THINKING BEST TORNADO THREAT WILL BE ALONG WARM FRONT AND THROUGH THIS EVENING. COLD FRONT OVER EASTERN SOUTH DAKOTA WILL TRACK EAST INTO FORECAST AREA BY 06Z. EXPECT ANOTHER LINE OF SHOWERS AND THUNDERSTORMS TO FORM ALONG COLD FRONT. LINE WILL BECOME LINEAR ALONG FRONT...WITH MAIN THREAT TO BE DAMAGING WINDS. NAM INDICATES 3-6KM SHEAR TO BE LESS THAN 5 KNOTS AND 700-500MB DEWPOINT DEPRESSION OF 16 DEGREES CELSIUS BY 6Z ACROSS FORECAST AREA. WILL CONTINUE WITH OCCASIONAL SHOWERS AND THUNDERSTORMS...AND SEVERE WORDING IN GRIDS FOR THIS EVENING AND TONIGHT. COLD FRONT TRACKS EAST INTO EASTERN WISCONSIN BY 18Z THURSDAY. UPPER LEVEL AND SURFACE LOW TRACKS ALONG THE INTERNATIONAL BORDER. THIS ALLOWS FOR COLD POOL TO BE OVER NORTHERN PARTS OF FORECAST AREA DURING THE DAY THURSDAY. BOTH 12Z GFS AND NAM INDICATE TQ INDEX OF 15 OR GREATER OVER NORTH CENTRAL WISCONSIN BY 00Z FRIDAY. WILL CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION OVER NORTH CENTRAL WISCONSIN. BOTH MODELS DO INDICATE GOOD COLD AIR ADVECTION BEHIND COLD FRONT...WITH NAM INDICATING 850MB TEMPERATURES OF AROUND PLUS TWELVE DEGREES ACROSS FORECAST AREA BY 00Z FRIDAY. SURFACE RIDGE BUILDS INTO THE GREAT LAKES REGION BY 00Z SATURDAY. COLDER AIR CONTINUES TO FILTER INTO FORECAST AREA THURSDAY NIGHT AND INTO FRIDAY...WITH NAM INDICATING 850MB TEMPERATURES OF 6 TO 10 DEGREES CELSIUS OVER FORECAST AREA FRIDAY. TRENDED FOR COOLER TEMPERATURES FRIDAY. UPPER MIDWEST AND GREAT LAKES REGION UNDER SOUTHERLY FLOW BY 18Z SATURDAY. BOTH NAM AND GFS INDICATING GOOD 850MB MOISTURE TRANSPORT VECTORS INTO WESTERN FORECAST AREA BY 18Z SATURDAY. WILL CONTINUE WITH PREVIOUS FORECAST OF SMALL CHANCES OF PRECIPITATION IN WESTERN FORECAST AREA. .LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY MAIN CONCERN THROUGH FORECAST PERIOD IS PRECIPITATION CHANCES. BOTH THE 00Z GFS AND ECMWF IN AGREEMENT IN DEVELOPING UPPER LEVEL ZONAL FLOW ACROSS THE CONTINENTAL U.S. THROUGH PERIOD. BIGGEST DIFFERENCES IN MODELS ARE THE TIMING AND STRENGTH OF SHORTWAVE TROUGHS EMBEDDED IN ZONAL FLOW. DUE TO THE INCONSISTENCIES IN TIMING AND STRENGTH OF SHORTWAVE TROUGHS OF MODELS...WILL CONTINUE WITH THE PREVIOUS FORECAST OF PRECIPITATION CHANCES THROUGH PERIOD. FORECAST CONFIDENCE IS MODERATE. TEMPERATURES WILL BE MORE SEASONABLE NEXT WEEK...AS BOTH THE 00Z GFS AND ECMWF INDICATE 850MB TEMPERATURES 15 TO 18 DEGREES CELSIUS ACROSS FORECAST AREA. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && DTJ
Hazardous weather outlook, Jun 29, 4:48 PM CDT, 5 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 448 PM CDT WED JUN 29 2005 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-301100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 448 PM CDT WED JUN 29 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT A WARM FRONT MOVING THROUGH THE AREA LATE THIS AFTERNOON WILL CONTINUE TO TRIGGER THUNDERSTORMS. ALTHOUGH THE ATMOSPHERE IS QUITE UNSTABLE...OTHER PARAMETERS ARE LIMITING THE GROWTH OF THESE STORMS SO THE LIKELIHOOD OF SEVERE WEATHER INTO THE EARLY EVENING IS RELATIVELY LOW. A COLD FRONT MOVING IN FROM THE WEST APPEARS TO BE THE MAIN SEVERE WEATHER TRIGGER LATER THIS EVENING. STORMS WERE DEVELOPING NEAR THIS FRONT...ALONG THE SOUTH DAKOTA AND MINNESOTA STATE BORDER. THESE STORMS WILL APPROACH SOUTHEAST MINNESOTA AFTER 7 PM AND MAY FORM A SQUALL LINE ADVANCING FROM WEST TO EAST. IT WILL LIKELY MOVE THROUGH SOUTHEAST MINNESOTA BETWEEN 8 PM AND 10 PM...AND COULD DEVELOP SOUTHWARD INTO NORTHEAST IOWA DURING THIS SAME TIME FRAME. STORMS WOULD REACH WESTERN WISCONSIN AROUND 10 PM AND MOVE OUT OF CENTRAL WISCONSIN BY 1 AM. THE MAIN SEVERE WEATHER THREAT WITH THIS LINE WILL BE DAMAGING WINDS ALTHOUGH ISOLATED TORNADOES WILL NEED TO BE WATCHED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE CHANCE OF THUNDERSTORMS WILL RETURN BACK TO THE REGION SUNDAY AND MONDAY AS LOW LEVEL MOISTURE RETURNS ON THE BACK SIDE OF A SURFACE HIGH...AHEAD OF THE NEXT LOW PRESSURE MOVING INTO THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS SOUTHEAST MINNESOTA DURING THE MID EVENING TIME FRAME...AND MAY ALSO BE NEEDED IN NORTHEAST IOWA IF STORMS DEVELOP SOUTHWARD. SPOTTER ACTIVATION IN WISCONSIN WOULD BE DURING THE LATE EVENING. A WATCH IS LIKELY EARLY THIS EVENING SO BE ALERT TO ACTIVATE WHEN THAT HAPPENS. .EMERGENCY MANAGEMENT COORDINATION... A CONFERENCE CALL WAS HELD EARLIER TODAY. NO ADDITIONAL CALLS ARE SCHEDULED AT THIS TIME. SHEA
In the hours before
Special weather statement, Jun 29, 8:03 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 803 PM CDT WED JUN 29 2005 MNZ079-086>088-094>096-WIZ032-033-041-300800- BUFFALO-DODGE-FILLMORE-HOUSTON-LA CROSSE-MOWER-OLMSTED-TREMPEALEAU- WABASHA-WINONA THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 557 IN EFFECT UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO LA CROSSE TREMPEALEAU THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...DODGE CENTER... INDEPENDENCE...LA CROSSE...ONALASKA...ROCHESTER...RUSHFORD... WABASHA AND WINONA. SHEA
Special weather statement, Jun 29, 9:15 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 915 PM CDT WED JUN 29 2005 IAZ008>011-018-019-029-030-WIZ053>055-061-300800- ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-MITCH ELL-RICHLAND-VERNON-WINNESHIEK THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 558 IN EFFECT UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN IOWA THIS WATCH INCLUDES 8 COUNTIES IN NORTH CENTRAL IOWA FLOYD MITCHELL IN NORTHEAST IOWA ALLAMAKEE CHICKASAW CLAYTON FAYETTE HOWARD WINNESHIEK IN WISCONSIN THIS WATCH INCLUDES 4 COUNTIES IN SOUTHWEST WISCONSIN CRAWFORD GRANT RICHLAND VERNON THIS INCLUDES THE CITIES OF...CHARLES CITY...CRESCO...DECORAH... ELKADER...NEW HAMPTON...OELWEIN...OSAGE...PLATTEVILLE... PRAIRIE DU CHIEN...RICHLAND CENTER...VIROQUA AND WAUKON. MNZ079-086>088-094>096-WIZ032-033-041-300800- BUFFALO-DODGE-FILLMORE-HOUSTON-LA CROSSE-MOWER-OLMSTED-TREMPEALEAU- WABASHA-WINONA TORNADO WATCH NUMBER 557 REMAINS VALID UNTIL 3 AM CDT FOR THE FOLLOWING AREAS IN MINNESOTA THIS WATCH INCLUDES 7 COUNTIES IN SOUTHEAST MINNESOTA DODGE FILLMORE HOUSTON MOWER OLMSTED WABASHA WINONA IN WISCONSIN THIS WATCH INCLUDES 3 COUNTIES IN WEST CENTRAL WISCONSIN BUFFALO LA CROSSE TREMPEALEAU THIS INCLUDES THE CITIES OF...AUSTIN...CALEDONIA...DODGE CENTER... INDEPENDENCE...LA CROSSE...ONALASKA...ROCHESTER...RUSHFORD... WABASHA AND WINONA. SHEA
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:41 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 40 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.